Please help me get back to normalcy.
I am 30 years male, pure vegan and Non alcoholic.
Everything was ok until I discussed about my leg pain with One of my relatives, he asked me to check B12 and D3 levels, found both levels low B12-169(Normal 211-800) , D3 (Normal 30 above). I approached local doctor he prescribed B12 shots daily for one week and one shot a week for one month and then one shot a month for an year. and D3 60000 IU once a week for 8 weeks. this happened on Nov 3 2015.
3rd Nov 2015 evening I took B12 injection (Mecobalamin 1000 mcg),
4th Nov 2015 evening I took one more injection and also D3 60000 IU sachet.
5th and 6th I skipped due to office work.. During work my friend recalls, me explaining I started to feel unreal .
7th and 8th evening I tool B12 injection, on 9th I strongly felt everything around me is unreal, it was very scary, questioning reality dreading feeling, depersonalization, etc..
During this period I was also taking Thyronorm 50 mcg and Orlistat.
I approached doctor (psychiatrist) on 9th Nov 2015 and he suggested "ona 0.25" & "sertrax - 25" for five days on, After three days I feel little better, but still unable to enjoy the surroundings, unable to interact with my kid the way I used to do it before. I dont feel unreal but, am dull and depressed..
Now stopped taking Orlistat.
What might have went wrong jQuery111309448343168478459_1447429842877 how do I get back to normalcy, being in this state is like hell..
Some symptoms I had earlier,
I never used to stay away from family, Am very obsessed with family, especially with my daughter.
I always used to double check everything, like washing hands too many times.
whenever I leave home I used to have a fear of meeting with accident and this might be last time I see my family.
Please help me !!!
how soon can I recover, am unable to deal with this !!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.